# SDR DLM88981878

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, LOST CABIN PRESSURE, THE PACKS OVER TEMPED AND SHUT OFF.  THE A/C DECREASED ALT AND RETURNED TO  PHX.  FOUND NO DUCT LEAKS.  BOTH PACKS OPERATED NORMAL.  PRESSURIZEDTO 5 PSID WITH EACH PACK, THEN WITH BOTH PACKS.  REPAIRED THE A/C FOR FERRY FLT TO DFW FOR OXY CANISTER MTC.
